# SDR DALA13025970129

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 654 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSULATION BLANKET REMOVAL BS 654+ 22 S19R, STRINGER END FOUND CRACKED.  REPAIRED IAW SRM 53-30-03, FIG 201, REPAIR 2.
